U.S. doctors online nowAsk doctors free
A 31-year-old female asked:

Bad sun rash had it for over a month dozens of blisters that won't go away my doctor has given me triamcinolone .5 then .1 neither has worked?

1 doctor answer1 doctor weighed in
Dr. Monib Zirvi
Dermatology 22 years experience
Photosensitivity : A photosensitive rash can occur as a result of oral medications and even some sunscreen ingredients or can be idiosyncratic. Use a sensitive skin sunscreen such as aveeno (oatmeal) mineralblock and avoid sun. Minimize oral medications especially otc pain medications and antibiotics which may be contributing. Also see a dermatologist, who may order blood tests and do a biopsy to help diagnose and treat.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 5, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.